# SDR IPXA2014091584282

- Difficulty date: September 2, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 65,461 hours, 13,112 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6224518
- Part serial: 099
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT WING NR 1 SLAT INTERNAL INBD RIB CRACKED.  R & R RT WING NR 1 SLAT IAW AMM 27-80-20-400-801.
